# SDR EIA2005249

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LWR CUT-OUT CORNER AT BS 560 FOUND CORRODED.  FWD LWR DOOR SILL REPAIRED PER EA-53-0996.
